overdose | Teen Ink

overdose

May 7, 2008
By cristy castellanos, Dingmansferry, PA

Dark circles have formed
You can’t move a bone
Stuttering becomes a habit
You look like you’re stoned
I ask you was wrong
You can’t answer me

Your head is down
You can’t make a sound
Your body keeps twitching
And I keep thinking
Should I tell?

I know something’s wrong
I know you’re not right
Because when I ask you again
Your eyes roll to the back of your head

You’re no longer that cool and funny kid I know
I’m scared for you
And there’s nothing I can do
Because now you’re gone
Because you over dosed on oxycone.


Similar Articles

JOIN THE DISCUSSION

This article has 3 comments.


Pixie BRONZE said...
on Mar. 29 2009 at 12:59 pm
Pixie BRONZE, Garnet Valley, Pennsylvania
2 articles 0 photos 1 comment
I love this poem.

XxbrokenxX said...
on Jan. 5 2009 at 3:26 am
this poem is deep and means a lot to me

rk<33 said...
on Sep. 14 2008 at 1:01 am
this is really powerful. and it gave me goosebumps. i got scared for this person too. i hope it's fiction. or, that's what you're afraid of for someone. if it is, please, please. don't be afraid to tell. it will save their life.